Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    slacker's Avatar
    slacker is offline Associate Member
    Join Date
    Nov 2004
    Location
    Canada, Alberta
    Posts
    324

    Fina cough? how to avoid?

    Hey i've been taking prop/tren for about 37 days now and my last few shots seconds after injecting i have been coughing like mad, non stop for probally 5 min. How can i avoid this if there is a way? i only have about 3 days left of this before i start prop/winni.

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Inject extra slow. 2 minutes per cc should do it

  3. #3
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Also, are you aspirating?

  4. #4
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    Same thing happened to me today and I thought I was going to keel over! I would say that in an average week and 7 injections I get that insane cough twice.

    We better both try that slow inject method advised by BDTR

  5. #5
    The Shredder's Avatar
    The Shredder is offline Associate Member
    Join Date
    Dec 2004
    Location
    Cali
    Posts
    281
    is your tren made from pellets or powder?

  6. #6
    mule1983 is offline Associate Member
    Join Date
    May 2004
    Location
    I live at the gym
    Posts
    275
    well i am on day 5 of fina... it hought this was something that happened like 1 or 2 times in a cycle. I am glad i have that to look foreward to.

  7. #7
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    Quote Originally Posted by bdtr
    Inject extra slow. 2 minutes per cc should do it
    can you tell me how and why this will help the cough.

  8. #8
    Xe0n is offline Junior Member
    Join Date
    Nov 2003
    Posts
    100
    Is this a side effect of using pellets? Or are you guys hitting veins because I have never once gotten fina cough and I've been shooting tren cooked from powder ED for the last 7 weeks.

  9. #9
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    Quote Originally Posted by Xe0n
    Is this a side effect of using pellets? Or are you guys hitting veins because I have never once gotten fina cough and I've been shooting tren cooked from powder ED for the last 7 weeks.
    Mine is supposed to be from powder but who really knows? I didn't make it myself so Ihave to trust in what they say. Some people don't get it at all and with some it is dose related. I'm on 100mg/ed you?

  10. #10
    profbiv's Avatar
    profbiv is offline Associate Member
    Join Date
    Dec 2003
    Location
    PA
    Posts
    336
    I only had that happen one time during a thigh shot. Not sure why, but I would tend to agree with above vein theory.

  11. #11
    The Shredder's Avatar
    The Shredder is offline Associate Member
    Join Date
    Dec 2004
    Location
    Cali
    Posts
    281
    The "Rush and Flush"-this is the allergic, almost anaphylatic reaction you get after injecting tren from a kit. Some of the excess solvent in the depot gets absorbed very quickly as does some of the tren. This leads to-in some-coughing fits, red face, increased blood pressure, increased body heat, headaches and fatigue or lethargy after you recover. Depending upon solvent levels you will have pain and swelling at the injection site.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •